# SDR C2XA10IA063

- Difficulty date: February 12, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N12142
- Make and model: Emb EMB-145XR
- Aircraft serial: 145735
- Aircraft time: 19,428 hours, 10,249 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 3151, THE CREW REPORTED A LANDING GEAR AIR GROUND FAIL MESSAGE WITH THE LANDING GEAR DOWN.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE RIGHT WEIGHT ON WHEELS PROXIMITY SWITCH, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
